On the multiplicative Cousin problem with bounded data
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 27 (1973) no. 1, p. 1-17
@article{ASNSP_1973_3_27_1_1_0,
     author = {Stout, E. L.},
     title = {On the multiplicative Cousin problem with bounded data},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {1},
     year = {1973},
     pages = {1-17},
     zbl = {0261.32008},
     mrnumber = {367282},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_1_1_0}
}
Stout, E. L. On the multiplicative Cousin problem with bounded data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 27 (1973) no. 1, pp. 1-17. http://www.numdam.org/item/ASNSP_1973_3_27_1_1_0/

1 Aronszajn, N., and K.T. Smith, Functional Spaces and Functional Completion, Ann. Inst. Fourier(Grenoble) VI (1955-56), 125-185. | Numdam | MR 80878 | Zbl 0071.33003

2 Dieudonne, J., Foundations of Modern Analysis, Academic Press, New York, 1960. | MR 120319 | Zbl 0100.04201

3 Gamelin, T.W., Uniform Algebras, Prentice-Hall, Englewood Cliffs, 1970. | MR 410387 | Zbl 0213.40401

4 Cunning, R.C., and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, 1965. | MR 180696 | Zbl 0141.08601

5 Hardy, G.H., J.E. Littlewood, and G. Polva, Ineqiialities, 2nd edition, Cambridge Univ. Press, London, 1959. | Zbl 0010.10703

6 Henkin, G.M., Integral representations of functions holoniorphic in strictly pseudo-convex domains and some applications. Math. USSR Sbornik 7 (1969), 597-616. (Mat. Sbornik 78 (1969)) | MR 249660 | Zbl 0208.35102

7 Leray, J., Le calcul différential et intégral sur une variété analytique complexe (Probl6me de Cauchy, III), Bull. Soc. Math. France 87 (1959), 81-180. | Numdam | MR 125984 | Zbl 0199.41203

8 Lumer, G., Éspaces de Hardy en plusieur variables complexes, to appear in the Comptes Btindu8 (Paris). | MR 282208 | Zbl 0216.16101

9 Stout E.L., The Second Ceusin Problem with Bounded Data, Pacific J. Math, 26 (1968), 379-387. | MR 235155 | Zbl 0183.35201